# SDR GLBA2001214

- Difficulty date: October 12, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N249GL
- Make and model: Beech 1900D
- Aircraft serial: UE249
- Aircraft time: 11,544 hours, 15,026 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL FLUX.  INSPECTED FOUND OIL SYSTEM LOW.  SERVICED, OPS CHECKED SATISFACTORY.
